# SDR GTIA2025121839210

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 25,958 hours, 11,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA C & D INFORMED CREW AT THE GATE OF A STRONG ODOR EVENT AT ROWS 24 TO 26 FROM FL 20,000 TO LANDING.  FOLLOWED TSM 05-50-00-810-831-A, LEVEL OF ODOR WAS IDENTIFIED AS LEVEL A. PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00. NO ODOR PRESENT DURING PROCESS.
